# SDR DL764060298

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 18,625 hours, 6,436 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FOUND ON ARRIVAL LEFT WING LWR LEADING EDGE PANEL DAMAGED.  FOUND 3.5 INCH TEAR TO OUTER SKIN OF PANEL 521TB ON LEFT WING, MADE TEMPORARY REPAIR PER ERA 455217-14.  PERMANENT REPAIR WITHIN 100 FLIGHT HOURS.
